Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 49, NWS Fort Worth, TX

March 3, 20084 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 3, 2008, 4:58 AM CST for 4 counties in Texas. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2008, 4:58 AM CST (10:58 UTC)
Expired
Mar 3, 2008, 6:00 AM CST
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Bell County, TX, Falls County, TX, Limestone County, TX, McLennan County, TX

The radar

The Ft Hood radar (KGRK), 60 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 5:15 AM CSTTSTM WND DMGRobinson, TXHAMS RECEIVED REPORT OF LARGE TREE DOWN IN ROBINSON
Mar 3, 5:23 AM CSTTSTM WND GST 60Tehuacana, TXEMERGENCY MANAGER REPORTED 60 MPH WIND GUST AT HIGHWAY 171 IN TEHUACANA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 1:57 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1534 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
2.3
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KFWD 031058
SVRFWD
TXC027-145-293-309-031200-
/O.NEW.KFWD.SV.W.0049.080303T1058Z-080303T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
458 AM CST MON MAR 3 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BELL COUNTY IN NORTH CENTRAL TEXAS...
  FALLS COUNTY IN NORTH CENTRAL TEXAS...
  LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN MCLENNAN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 600 AM CST

* AT 458 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM NORTHCREST TO NOLANVILLE...OR
  ALONG A LINE EXTENDING FROM LACY-LAKEVIEW TO HARKER HEIGHTS...AND
  MOVING EAST AT 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RIESEL...LITTLE RIVER-ACADEMY...HOLLAND AND HALLSBURG BY 505 AM
  MART BY 510 AM
  COOLIDGE...ROGERS...MARLIN AND LOTT BY 515 AM
  FORT PARKER STATE PARK BY 520 AM

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

LAT...LON 3076 9732 3088 9762 3091 9783 3106 9792
      3130 9748 3132 9737 3176 9700 3173 9692
      3182 9674 3181 9650 3142 9623 3093 9722
      3090 9727
TIME...MOT...LOC 1058Z 283DEG 53KT 3166 9695 3104 9749

$$
3 follow-up statements
000 
WWUS54 KFWD 031123
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 AM CST MON MAR 3 2008

TXC027-145-293-309-031200-
/O.CON.KFWD.SV.W.0049.000000T0000Z-080303T1200Z/
MCLENNAN TX-LIMESTONE TX-FALLS TX-BELL TX-
523 AM CST MON MAR 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CST
FOR BELL...FALLS...LIMESTONE AND SOUTHEASTERN MCLENNAN COUNTIES...

AT 523 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THE LEADING EDGE OF THE POTENTIALLY DAMAGING 
WINDS WAS LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF MEXIA 
TO 7 MILES SOUTHEAST OF TEMPLE...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TEHUACANA...MARLIN AND LOTT BY 530 AM CST...
  FORT PARKER STATE PARK AND MEXIA BY 540 AM CST...
  ROSEBUD BY 545 AM CST...
  GROESBECK BY 550 AM CST...
  THORNTON BY 555 AM CST...
  KOSSE BY 600 AM CST...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST MONDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3089 9770 3129 9744 3139 9727 3155 9714
      3173 9692 3182 9674 3181 9650 3144 9624
      3141 9625 3090 9727 3076 9732
TIME...MOT...LOC 1123Z 258DEG 36KT 3168 9664 3105 9721

$$
000 
WWUS54 KFWD 031152
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
552 AM CST MON MAR 3 2008

TXC027-031202-
/O.CAN.KFWD.SV.W.0049.000000T0000Z-080303T1200Z/
BELL TX-
552 AM CST MON MAR 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BELL COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST MONDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3117 9717 3142 9700 3157 9688 3182 9674
      3181 9650 3144 9624 3141 9625 3119 9670
      3104 9704
TIME...MOT...LOC 1152Z 249DEG 43KT 3141 9662

$$

TXC145-293-309-031200-
/O.CON.KFWD.SV.W.0049.000000T0000Z-080303T1200Z/
MCLENNAN TX-LIMESTONE TX-FALLS TX-
552 AM CST MON MAR 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CST
FOR FALLS...LIMESTONE AND EAST CENTRAL MCLENNAN COUNTIES...

AT 552 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR THORNTON...OR ABOUT 10 MILES
SOUTHWEST OF GROESBECK...MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  GROESBECK BY 600 AM CST...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST MONDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3117 9717 3142 9700 3157 9688 3182 9674
      3181 9650 3144 9624 3141 9625 3119 9670
      3104 9704
TIME...MOT...LOC 1152Z 249DEG 43KT 3141 9662

$$
000 
WWUS54 KFWD 031203
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
603 AM CST MON MAR 3 2008

TXC145-293-309-031213-
/O.EXP.KFWD.SV.W.0049.000000T0000Z-080303T1200Z/
MCLENNAN TX-LIMESTONE TX-FALLS TX-
603 AM CST MON MAR 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR FALLS...LIMESTONE AND EAST
CENTRAL MCLENNAN COUNTIES EXPIRED AT 600 AM CST...

AT 603 AM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THUNDERSTORMS ACROSS LIMESTONE COUNTY. THE 
STRONGEST ACTIVITY AT 603 AM CST WAS NEAR GROESBECK...MOVING EAST AT 
35 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST MONDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3117 9717 3142 9700 3157 9688 3182 9674
      3181 9650 3144 9624 3141 9625 3119 9670
      3104 9704
TIME...MOT...LOC 1152Z 249DEG 43KT 3141 9662

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 4:16 AM CST, 42 minutes earlier.

Area forecast discussion, Mar 3, 4:16 AM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
416 AM CST MON MAR 3 2008

.DISCUSSION...
THE COLD FRONT HAS BEEN ADVANCING SLIGHTLY FASTER THAN WE HAD
EARLIER EXPECTED AS WAS ALONG A BONHAM...TO
HILLSBORO...GATESVILLE LINE AS OF 10Z. FORECAST HIGH TEMPERATURES
WILL BE A LITTLE TRICKY AS THE 12Z TEMPERATURES WILL LIKELY BE
THE HIGHS IN MOST AREAS TODAY. IT WILL BE WINDY TODAY BEHIND THE
FRONT WITH NORTHWESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40
MPH POSSIBLE. THUS WE WILL KEEP THE WIND ADVISORY THROUGH 6 PM.
HAVE REMOVED THE WESTERN TIER OF COUNTIES FROM THE FLASH FLOOD
WATCH BUT HAVE KEPT THE REST FOR THROUGH MORNING HOURS. THE UPPER
LOW OVER SOUTHERN NEW MEXICO AS OF 10Z WILL MOVE EAST ACROSS
NORTH TEXAS LATE THIS AFTERNOON AND MOVES EAST ACROSS NORTH TEXAS
AND INTO SOUTHEASTERN OKLAHOMA DURING THE NEXT 24 HOURS. AS THE
LOW MOVES ACROSS NORTH TEXAS...TEMPERATURES ALOFT WILL COOL
SIGNIFICANTLY...AND SOME OF THE RAIN SHOULD MIX WITH OR CHANGE TO
SNOW ACROSS THE NORTHERN THIRD. HAVE PLACED RAIN/SNOW MIX ACROSS
THE NORTHWESTERN ZONES FOR THIS AFTERNOON AND KEPT THE NORTH OF
I-20 AND JUST SNOW ALONG THE RED RIVER TONIGHT. WE COULD SEE SOME
1 INCH ACCUMULATIONS ON ELEVATED AND GRASSY SURFACES NEAR THE RED
RIVER...BUT NO SIGNIFICANT TRAVEL PROBLEMS ARE EXPECTED...SO WE
WILL NOT ISSUE A SNOW ADVISORY AT THIS TIME. AFTER A COLD
START...TEMPERATURES WILL MODERATE TUESDAY. A WEAK COLD FRONT
WILL MOVE THROUGH WEDNESDAY AFTERNOON AND NIGHT. AND WE SHOULD
SEE SOME LIGHT PRECIPITATION WEDNESDAY NIGHT AND THURSDAY
MORNING. DRY WEATHER IS THEN EXPECTED FRIDAY THROUGH THE WEEKEND.
#58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  45  30  56  38  63 / 100  50   0   0   5
WACO, TX              55  32  62  40  71 / 100  10   0   0   5
PARIS, TX             52  28  49  30  58 / 100  60  10   0  10
DENTON, TX            43  27  56  36  63 / 100  50   0   0   5
MCKINNEY, TX          46  30  56  35  61 / 100  50  10   0   5
DALLAS, TX            47  32  55  38  63 / 100  40   0   0   5
TERRELL, TX           55  31  56  37  64 / 100  40  10   0   5
CORSICANA, TX         61  32  58  37  67 / 100  20   0   0   5
TEMPLE, TX            57  33  64  41  71 / 100  10   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
TXZ092>095-103>107-118>123-133>135.

WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

58/99
Hazardous weather outlook, Mar 3, 4:02 AM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
402 AM CST MON MAR 3 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
402 AM CST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH 6 PM
DUE TO NORTH TO NORTHWEST WINDS GUSTING UP TO 40 MPH.

A FLASH FLOOD WATCH IS IN EFFECT ALONG AND NORTHEAST OF A
GAINESVILLE TO CLEBURNE TO ATHENS LINE THROUGH NOON. 1 TO 3 INCHES
OF RAINFALL WILL BE POSSIBLE...WITH ISOLATED HIGHER AMOUNTS WITHIN
THE WATCH AREA.

SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH NOON ACROSS NORTH
TEXAS. THE MAIN HAZARDS WILL BE NICKEL SIZE HAIL AND WINDS TO 60
MPH ALONG WITH VERY HEAVY RAINFALL. THUNDERSTORMS WILL PUSH INTO
SOUTHEAST SECTIONS OF THE OUTLOOK AREA THIS AFTERNOON.
MEANWHILE...LIGHT SNOW WILL BE POSSIBLE GENERALLY ALONG AND NORTH
OF INTERSTATE 20 THIS AFTERNOON AND EVENING. SNOW ACCUMULATIONS OF
AROUND AN INCH OR LESS WILL BE POSSIBLE ON ELEVATED AND GRASSY SURFACES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

SCHULTZ

In the hours before

Special weather statement, Mar 3, 3:05 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 AM CST MON MAR 3 2008

TXZ142-031000-
MILLS TX-
305 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MILLS COUNTY

AT 305 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF RICHLAND SPRINGS...MOVING
EAST-NORTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND MULLIN.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-MARBLE SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST MONDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3142 9872 3141 9884 3146 9900 3148 9900
      3153 9894 3162 9879 3165 9842 3140 9845
      3129 9859
TIME...MOT...LOC 0905Z 247DEG 25KT 3142 9906
Special weather statement, Mar 3, 3:21 AM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
321 AM CST MON MAR 3 2008

TXZ130-141-030945-
ERATH TX-COMANCHE TX-
321 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL COMANCHE COUNTY
  ERATH COUNTY

AT 321 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF COMANCHE...AND 6 MILES
SOUTHWEST OF COMANCHE...BOTH MOVING NORTHEAST AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON...COMANCHE...
GUSTINE...DUBLIN AND STEPHENVILLE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-MARBLE SIZED HAIL CAN BE EXPECTED FROM THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST MONDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3247 9807 3210 9790 3193 9852 3209 9862
TIME...MOT...LOC 0921Z 242DEG 42KT 3205 9847
Special weather statement, Mar 3, 3:44 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 AM CST MON MAR 3 2008

TXZ143-031015-
HAMILTON TX-
344 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  HAMILTON COUNTY

AT 344 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF GOLDTHWAITE...MOVING NORTHEAST
AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HAMILTON AND HICO.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-MARBLE SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST MONDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3144 9828 3155 9835 3161 9841 3163 9841
      3184 9819 3185 9816 3186 9817 3199 9803
      3170 9778
TIME...MOT...LOC 0944Z 238DEG 35KT 3149 9839
Special weather statement, Mar 3, 3:48 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
348 AM CST MON MAR 3 2008

TXZ156-157-031015-
CORYELL TX-LAMPASAS TX-
348 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN CORYELL COUNTY
  NORTHEASTERN LAMPASAS COUNTY

AT 348 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES NORTH OF LAMPASAS...MOVING EAST AT 40
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST MONDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3158 9792 3121 9771 3121 9824 3138 9831
TIME...MOT...LOC 0948Z 252DEG 37KT 3132 9818
Special weather statement, Mar 3, 3:50 AM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
350 AM CST MON MAR 3 2008

TXZ130>132-031015-
HOOD TX-ERATH TX-SOMERVELL TX-
350 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL ERATH COUNTY
  SOUTHERN HOOD COUNTY
  SOMERVELL COUNTY

AT 350 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF STEPHENVILLE...MOVING EAST
AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE...GRANBURY AND
DINOSAUR VALLEY STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST MONDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3251 9763 3219 9767 3219 9770 3215 9775
      3210 9817 3228 9820
TIME...MOT...LOC 0950Z 261DEG 38KT 3220 9808
Special weather statement, Mar 3, 4:52 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 AM CST MON MAR 3 2008

TXZ159-161-031115-
MCLENNAN TX-LIMESTONE TX-
452 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN LIMESTONE COUNTY
  MCLENNAN COUNTY

AT 452 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF WACO...MOVING EAST AT 45
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BELLMEAD...BEVERLY HILLS...
BRUCEVILLE-EDDY...COOLIDGE...HALLSBURG...HEWITT...LACY-LAKEVIEW...
LORENA...MART...MCGREGOR...NORTHCREST...RIESEL...ROBINSON...WACO...
WEST AND WOODWAY.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST MONDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3129 9728 3142 9741 3172 9733 3184 9706
      3173 9693 3179 9680 3183 9664 3161 9658
      3151 9679 3153 9681 3150 9686
TIME...MOT...LOC 1052Z 257DEG 42KT 3161 9714

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:18 PM CSTSpecial Weather StatementFWDJohnson27 min
Mar 2, 6:26 PM CSTSpecial Weather StatementFWDCollin34 min
Mar 2, 6:48 PM CSTSpecial Weather StatementFWDTarrant27 min
Mar 2, 7:18 PM CSTSpecial Weather StatementFWDTarrant27 min
Mar 2, 7:52 PM CSTSpecial Weather StatementFWDDallas23 min
Mar 2, 8:00 PM CSTSpecial Weather StatementFWDFannin30 min
Mar 2, 8:11 PM CSTSpecial Weather StatementFWDDenton34 min
Mar 2, 8:36 PM CSTSevere Thunderstorm WarningFWDCollin24 min
Mar 2, 9:06 PM CSTSpecial Weather StatementFWDEastland, Stephens, Young24 min
Mar 2, 9:07 PM CSTSpecial Weather StatementFWDFannin23 min
Mar 2, 9:45 PM CSTSpecial Weather StatementFWDYoung30 min
Mar 2, 9:59 PM CSTSevere Thunderstorm WarningFWDYoung46 min
Mar 2, 10:03 PM CSTSpecial Weather StatementFWDTarrant27 min
Mar 2, 10:15 PM CSTSevere Thunderstorm WarningFWDStephens45 min
Mar 2, 10:55 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Stephens50 min
Mar 2, 11:07 PM CSTSpecial Weather StatementFWDJack, Wise23 min
Mar 2, 11:10 PM CSTTornado WarningFWDPalo Pinto35 min
Mar 2, 11:20 PM CSTSevere Thunderstorm WarningFWDMontague55 min
Mar 2, 11:44 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Parker61 min
Mar 3, 12:09 AM CSTSpecial Weather StatementFWDCooke, Denton, Grayson, Wise36 min
Mar 3, 12:41 AM CSTSpecial Weather StatementFWDTarrant64 min
Mar 3, 12:46 AM CSTSevere Thunderstorm WarningFWDParker, Tarrant29 min
Mar 3, 12:50 AM CSTSpecial Weather StatementFWDCollin, Denton, Grayson55 min
Mar 3, 2:29 AM CSTSpecial Weather StatementFWDBrown61 min
Mar 3, 3:05 AM CSTSpecial Weather StatementFWDMills55 min
Mar 3, 3:21 AM CSTSpecial Weather StatementFWDErath24 min
Mar 3, 3:44 AM CSTSpecial Weather StatementFWDHamilton31 min
Mar 3, 3:48 AM CSTSpecial Weather StatementFWDCoryell27 min
Mar 3, 3:50 AM CSTSpecial Weather StatementFWDSomervell25 min
Mar 3, 4:30 AM CSTRiver Flood WarningFWDCollin33 hr
Mar 3, 4:52 AM CSTSpecial Weather StatementFWDMcLennan23 min
Mar 3, 5:13 AM CSTSpecial Weather StatementFWDDelta, Hopkins, Lamar32 min
Mar 3, 5:16 AM CSTSpecial Weather StatementFWDNavarro29 min
Mar 3, 5:38 AM CSTSevere Thunderstorm WarningFWDFreestone, Navarro67 min
Mar 3, 5:45 AM CSTSpecial Weather StatementFWDMilam, Robertson30 min
Mar 3, 5:59 AM CSTSevere Thunderstorm WarningFWDAnderson, Henderson61 min
Mar 3, 6:01 AM CSTSpecial Weather StatementFWDVan Zandt29 min
Mar 3, 6:14 AM CSTSevere Thunderstorm WarningFWDVan Zandt46 min
Mar 3, 6:21 AM CSTSpecial Weather StatementFWDLeon, Robertson24 min
Mar 3, 6:55 AM CSTRiver Flood WarningFWDCollin25 hr
Mar 3, 8:18 AM CSTRiver Flood WarningFWDHunt29 hr
Mar 3, 8:18 AM CSTRiver Flood WarningFWDHunt, Rockwall25 hr
Mar 3, 10:12 AM CSTSpecial Weather StatementFWDBell, Falls, McLennan33 min
Mar 3, 10:45 AM CSTSnow AdvisoryFWDCollin, Comanche, Cooke, Dallas, Delta, Denton and 23 more17 hr
Mar 3, 11:26 AM CSTSpecial Weather StatementFWDNavarro34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.